# SDR VNAA2019102401101

- Difficulty date: October 20, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 9,193 hours, 8,388 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01921
- Condition: Failed
- Location: Right
- Part time: 9,193 hours, 8,388 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R PACK AUTO FAIL DUE TO HIGH OUTPUT TEMP. SMELL PRESENT IN CABIN. DEFERRED WITH CREW. MX GAINED ACCESS TO THE AIR CYCLE MACHINES TURBINES TO CONFIRM THAT THEY ARE SEIZED AND CAN'T TURN.  MX REPLACED RH AIR CYCLE MACHINE. OPS CHECK GOOD.
